# SDR SWAA2019110138419

- Difficulty date: October 21, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A705
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO Z-ANGLE BAFFLE CRACKED BETWEEN BS. 500 TO BS. 500A, LBL 24, FASTENER HOLE.          / R&R Z-ANGLE BAFFLE IAW SRM & DWG.
